Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 183, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 11, 2012, 11:45 PM CDT for Grant County, Pulaski County, Saline County, Arkansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 11:45 PM CDT (04:45 UTC)
- Expired
- Jun 12, 2012, 12:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Grant County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 35 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 11:55 PM CDT | TSTM WND DMG | 4 Wnw Benton, AR | A TREE WAS BLOWN DOWN NEAR HIGHWAY 5 AND KENTUCKY ROAD. |
| Jun 12, 12:05 AM CDT | TSTM WND DMG | 1 Ene Bauxite, AR | LIMBS WERE BLOWN DOWN AND ONTO WEST SARDIS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.8 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1634 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 23.1
The text
As transmitted, in the capitals the NWS used until 2016.
945 WUUS54 KLZK 120445 SVRLZK ARC053-119-125-120530- /O.NEW.KLZK.SV.W.0183.120612T0445Z-120612T0530Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1145 PM CDT MON JUN 11 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN GRANT COUNTY IN CENTRAL ARKANSAS... CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS... SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS... * UNTIL 1230 AM CDT * AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF LAKE NORRELL...OR 7 MILES NORTH OF BENTON...AND MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... BRYANT... BENTON... TULL... TRASKWOOD... SHANNON HILLS... OTTER CREEK... HURRICANE LAKE... HASKELL... WOODLAND HILLS... VIMY RIDGE... SHAW... SARDIS... PARKERS-IRON SPGS... GRAPE... FENTER... EAST END... CONGO... BLAND... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 110 AND 128. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3458 9225 3433 9261 3468 9277 3473 9255 TIME...MOT...LOC 0445Z 310DEG 12KT 3466 9260 $$ 62
1 follow-up statement
289 WWUS54 KLZK 120505 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1205 AM CDT TUE JUN 12 2012 ARC119-120515- /O.CAN.KLZK.SV.W.0183.000000T0000Z-120612T0530Z/ PULASKI AR- 1205 AM CDT TUE JUN 12 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PULASKI COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3468 9277 3470 9260 3456 9228 3433 9261 TIME...MOT...LOC 0505Z 336DEG 9KT 3462 9261 $$ ARC053-125-120530- /O.CON.KLZK.SV.W.0183.000000T0000Z-120612T0530Z/ GRANT AR-SALINE AR- 1205 AM CDT TUE JUN 12 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SALINE AND NORTHWESTERN GRANT COUNTIES UNTIL 1230 AM CDT... AT 1203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 4 MILES NORTHWEST OF BENTON...MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... BRYANT... BENTON... TULL... TRASKWOOD... HURRICANE LAKE... HASKELL... WOODLAND HILLS... VIMY RIDGE... SHAW... SARDIS... GRAPE... FENTER... EAST END... CONGO... BLAND... BAUXITE... AVILLA... LENA... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 110 AND 125. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3468 9277 3470 9260 3456 9228 3433 9261 TIME...MOT...LOC 0505Z 336DEG 9KT 3462 9261 $$ 62
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 8:19 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 11, 8:19 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 819 PM CDT MON JUN 11 2012 .UPDATE... QUICK UPDATE TO ZONES SENT OUT. ALL WATCHES IN OUR AREA HAVE EXPIRED OR HAVE BEEN CANCELLED. ADJUSTED TEMPERATURES...CLOUD COVER AND POPS. MCS IS TRYING TO MOVE OUT OF SOUTHEAST ARKANSAS BUT THERE IS SOME DEVELOPMENT TO THE WEST. ALSO...SOME SHOWERS ARE NOW DEVELOPING ALONG THE COLD FRONT THAT IS JUST GETTING INTO NORTHWEST ARKANSAS. HIGHEST POPS OVERNIGHT SHOULD BE CENTRAL AND SOUTH. && .PREV DISCUSSION... /ISSUED 647 PM CDT MON JUN 11 2012/ AVIATION... A COMPLEX OF THUNDERSTORMS CONTINUES TO MOVE THROUGH SOUTHEAST ARKANSAS. HEAVY RAIN...LARGE HAIL..AND STRONG GUSTY WINDS ARE ASSOCIATED WITH THESE STORMS. ONCE THESE MOVE OUT OF THE AREA...THERE WILL BE A BREAK. HOWEVER...THE COLD FRONT IS JUST ENTERING NORTHWEST ARKANSAS AND WILL CONTINUE TO MOVE SOUTHEAST. STORMS COULD REFIRE ALONG THIS FRONT OVERNIGHT...MAINLY CENTRAL AND SOUTH. INCLUDED SOME THUNDERSTORMS MAINLY FOR LATE TONIGHT INTO TUESDAY MORNING. PATCHY FOG WILL ALSO BE NOTED IN THE MORNING...ESPECIALLY WHERE RAIN FELL TODAY. MVFR AND VFR CONDITIONS ARE ANTICIPATED THROUGH THE PERIOD. PREV DISCUSSION... /ISSUED 251 PM CDT MON JUN 11 2012/ SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT CONTINUING TO MONITOR LINE OF CONVECTION...MOVING SOUTH INTO CENTRAL ARKANSAS. RECENT OBSERVATIONAL TRENDS INDICATES THE COLD POOL ASSOCIATED WITH THIS ACTIVITY IS STARTING TO OUTRUN THE CONVECTION. EXPECT THE CONVECTION TO CONTINUE SOUTHWARD FOR SEVERAL HOURS...AS IT ENCOUNTERS SUBSTANTIAL INSTABILITY.../3000+ SFC BASED CAPE VALUES/...BEFORE WEAKENING. FRONTAL BOUNDARY...RESPONSIBLE FOR PROMOTING THE INTITAL CONVECTIVE INITIATION...WILL CONTINUE TO APPROACH OVERNIGHT. DEPENDING ON THE DEGREE OF CONVECTIVE OVERTURNING...THIS FEATURE SHOULD BE ABLE TO PROMOTE ADDITIONAL SCATTERED CONVECTION ACROSS THE CWA...ESPECIALLY AFTER 12Z TUE...ACROSS CENTRAL AND SOUTHERN SECTIONS. LONG TERM...FRIDAY THROUGH MONDAY THE EXTENDED PERIOD WILL FEATURE A RIDGE OF HIGH PRESSURE OVER MUCH OF THE CENTRAL UNITED STATES. UNDER THE RIDGE...TEMPERATURES WILL BE CLOSE TO NORMAL OR A LITTLE ABOVE NORMAL. ANY THUNDERSTORMS WILL BE ISOLATED...AND RESTRICTED TO THE HEAT OF THE AFTERNOON/EARLY EVENING. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 68 87 59 84 / 40 30 10 10 CAMDEN AR 72 88 66 87 / 60 50 40 20 HARRISON AR 64 84 57 82 / 20 10 10 20 HOT SPRINGS AR 70 87 63 86 / 50 40 20 20 LITTLE ROCK AR 71 88 64 85 / 50 40 10 10 MONTICELLO AR 73 89 67 88 / 60 50 40 10 MOUNT IDA AR 70 86 63 85 / 50 30 20 20 MOUNTAIN HOME AR 65 85 57 83 / 30 20 10 10 NEWPORT AR 70 88 62 85 / 40 30 10 10 PINE BLUFF AR 72 88 66 87 / 50 50 20 10 RUSSELLVILLE AR 68 87 62 85 / 50 30 10 20 SEARCY AR 70 87 62 85 / 50 30 10 10 STUTTGART AR 72 88 65 86 / 50 40 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 51
Hazardous weather outlook, Jun 11, 7:10 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 710 PM CDT MON JUN 11 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 710 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS CONTINUE IN SOUTH ARKANSAS. A SEVERE POTENTIAL STILL EXISTS WITH LARGE HAIL AND DAMAGING WINDS. ISOLATED AREAS WILL ALSO RECEIVE HEAVY RAIN. LATE TONIGHT...REDEVELOPMENT WILL BE POSSIBLE ALONG THE COLD FRONT. THE COLD FRONT IS JUST ENTERING NORTHWEST ARKANSAS BUT WILL CONTINUE TO MOVE SOUTHEAST. THEREFORE...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY THE FRONT WILL SLOWLY SAG SOUTHEAST AND REACH THE ARKANSAS AND LOUISIANA STATE LINE LATER IN THE DAY. AHEAD OF THE FRONT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP. AGAIN A SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. INDICATIONS ARE THE FRONT MAY STALL OVER THE FAR SOUTHERN PART OF ARKANSAS ON WEDNESDAY...THEN DRIFT A BIT NORTH ON THURSDAY BEFORE LIFTING WELL NORTH ON FRIDAY AS A WARM FRONT. THIS SCENARIO WOULD KEEP SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST MUCH OF THE WEEK. THE STRONG TO SEVERE STORM THREAT WILL BE LOW AND ONLY ISOLATED THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH AT LEAST EARLY EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55
In the hours before
Special weather statement, Jun 11, 7:39 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 739 PM CDT MON JUN 11 2012 ARZ063-068-069-120125- BRADLEY AR-CLEVELAND AR-DREW AR- 739 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DREW...SOUTHEASTERN CLEVELAND AND NORTHEASTERN BRADLEY COUNTIES UNTIL 830 PM CDT... AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF MARKS MILL BTLGND...OR 11 MILES SOUTHEAST OF FORDYCE...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WARREN... WILMAR... WEEKS... PLANTERSVILLE... HEBRON... GREEN HILL... CRANE LAKE... BRANDON... RYE... ROCK SPRINGS... ORLANDO... NEW EDINBURG... MARSH LAKE... MARKS MILL BTLGND... BETHEL... BARKADA... ALLIS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3376 9183 3354 9191 3369 9231 3386 9226 TIME...MOT...LOC 0039Z 287DEG 20KT 3375 9223 44
Special weather statement, Jun 11, 7:48 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
748 PM CDT MON JUN 11 2012
ARZ068-069-120130-
BRADLEY AR-DREW AR-
748 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DREW AND EASTERN BRADLEY
COUNTIES UNTIL 830 PM CDT...
AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF SHILOH...OR 8 MILES
SOUTHEAST OF WARREN...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
LADELLE... GREEN HILL... VALLEY...
PLEASANT GROVE... LACEY... COLLINS...
VALLEY JUNCTION... SHILOH... SHADY GROVE...
LEWIS... COMINTO... BYNUM LAKE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3349 9204 3359 9199 3354 9149 3338 9155
3338 9174
TIME...MOT...LOC 0047Z 284DEG 23KT 3352 9193
44Local storm report, Jun 11, 9:41 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
941 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND DMG CONWAY 35.09N 92.45W
06/11/2012 FAULKNER AR AMATEUR RADIO
SEVERAL TREE LIMBS REPORTED DOWNED. LARGE 18 INCH
DIAMETER LIMB WENT THROUGH A ROOF OF A HOUSE.
&&
224Special weather statement, Jun 11, 9:52 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 952 PM CDT MON JUN 11 2012 ARZ032-039-043-044-120335- FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR- 952 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE...WESTERN PULASKI...EXTREME EASTERN PERRY AND EXTREME SOUTHWESTERN FAULKNER COUNTIES UNTIL 1030 PM CDT... AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KETCHEL MTN...OR NEAR LAKE MAUMELLE...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WEST LITTLE ROCK... LAKE MAUMELLE... PINNACLE MTN... LITTLE ITALY... CHENAL VALLEY... NATURAL STEPS... CAMMACK VILLAGE... WILFORD PEAK... TWIN SPRINGS... THE HEIGHTS... SPRING VALLEY... SHINALL MTN... SHADY GROVE... RATTLESNAKE MTN... PINNACLE... PIGEON ROOST MTN... NORTHPOINT... MURRAY LOCK AND DAM... THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 3 AND 10. THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 5 AND 7. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3477 9231 3463 9248 3484 9270 3495 9260 TIME...MOT...LOC 0252Z 310DEG 16KT 3485 9260 44
Special weather statement, Jun 11, 10:46 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1046 PM CDT MON JUN 11 2012 ARZ043-044-120430- PULASKI AR-SALINE AR- 1046 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE AND CENTRAL PULASKI COUNTIES UNTIL 1130 PM CDT... AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF BULLARD MTN...OR 6 MILES WEST OF WEST LITTLE ROCK...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SW LITTLE ROCK... BRYANT... SHANNON HILLS... OTTER CREEK... MABELVALE... GEYER SPRINGS... CHENAL VALLEY... VIMY RIDGE... BASELINE... ALEXANDER... WESTWOOD... WAKEFIELD VILLAGE... TWIN SPRINGS... TERRYTOWN... SPRING VALLEY... SHINALL MTN... SHADY GROVE... ROSEDALE... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 122 AND 135. THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 6. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3467 9229 3456 9247 3475 9263 3483 9251 TIME...MOT...LOC 0347Z 318DEG 12KT 3475 9253 44
Special weather statement, Jun 11, 11:33 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1133 PM CDT MON JUN 11 2012
ARZ040-120505-
POLK AR-
1133 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK COUNTY UNTIL
MIDNIGHT CDT...
AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES NORTH OF HATFIELD...OR 9 MILES
SOUTHWEST OF MENA...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
POLK CNTY FAIRGNDS... MCCAULEY... HATFIELD...
ROCKY... POTTER... NUNLEY...
DALLAS... COVE... WOLF PEN GAP...
WEST VALLEY... SMOKE ROCK MTN... POTTER MTN...
POTTER JUNCTION... PLEASANT HILL... OLD COVE...
MENA INTERMTN ARPT... LONE VALLEY... DOG MTN...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3450 9447 3460 9446 3455 9410 3433 9425
3446 9448 3449 9447
TIME...MOT...LOC 0434Z 300DEG 9KT 3452 9438
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:39 PM CDT | Special Weather Statement | LZK | Cleveland | 46 min |
| Jun 11, 7:48 PM CDT | Special Weather Statement | LZK | Drew | 42 min |
| Jun 11, 9:28 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 22 min |
| Jun 11, 9:52 PM CDT | Special Weather Statement | LZK | Pulaski | 43 min |
| Jun 11, 10:46 PM CDT | Special Weather Statement | LZK | Pulaski | 44 min |
| Jun 11, 11:08 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 37 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | LZK | Polk | 32 min |
| Jun 11, 11:47 PM CDT | Special Weather Statement | LZK | Drew | 43 min |
| Jun 11, 11:58 PM CDT | Special Weather Statement | LZK | Polk | 32 min |
| Jun 12, 12:16 AM CDT | Special Weather Statement | LZK | Ouachita | 29 min |
| Jun 12, 12:22 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 38 min |
| Jun 12, 12:33 AM CDT | Special Weather Statement | LZK | Saline | 47 min |
| Jun 12, 12:57 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 20 min |
| Jun 12, 1:08 AM CDT | Special Weather Statement | LZK | Montgomery | 32 min |
| Jun 12, 1:23 AM CDT | Special Weather Statement | LZK | Saline | 32 min |
| Jun 12, 1:31 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 3 hr |
| Jun 12, 1:44 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery | 46 min |
| Jun 12, 2:22 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 38 min |
| Jun 12, 2:54 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 41 min |
| Jun 12, 2:56 AM CDT | Flash Flood Warning | LZK | Montgomery, Pike, Polk, Scott, Yell | 4 hr |
| Jun 12, 3:23 AM CDT | Special Weather Statement | LZK | Grant | 32 min |
| Jun 12, 3:27 AM CDT | Special Weather Statement | LZK | Scott | 28 min |
| Jun 12, 3:36 AM CDT | Special Weather Statement | LZK | Ouachita | 44 min |
| Jun 12, 3:48 AM CDT | Areal Flood Advisory | LZK | Garland, Grant, Hot Spring | 2 hr |
| Jun 12, 4:12 AM CDT | Special Weather Statement | LZK | Logan, Yell | 43 min |
| Jun 12, 4:24 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 2 hr |
| Jun 12, 4:32 AM CDT | Special Weather Statement | LZK | Clark | 43 min |
| Jun 12, 5:02 AM CDT | Special Weather Statement | LZK | Bradley, Desha, Drew | 58 min |
| Jun 12, 5:33 AM CDT | Flash Flood Warning | LZK | Arkansas, Monroe | 117 min |
| Jun 12, 6:27 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 63 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.